# SDR KCSA20131010011

- Difficulty date: October 1, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747209B
- Aircraft serial: 22447
- Aircraft time: 97,576 hours, 23,103 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Frozen
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

AUTOPILOT UNABLE TO CONTROL ROLL, UNDER MANUAL CONTROL EXCESSIVE FORCE NEEDED TO BREAK BINDING.  FLIGHT SPOILERS UNABLE TO DEPLOY. TROUBLESHOT IAW AMM 27-10-00, FOUND LARGE AREA OF ICE BELOW LT AILERON PROGRAMMER.  CLEANED AREA, CLEANED CENTER BULK DRAINS AND CHECKED INTEGRITY OF LINES IAW AMM 51-41-02 AND SB 747-51A2057.
